MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCRDRIVER T25 SELF-HOLDING L290; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCRDRIVER T25 SELF-HOLDING L290; SCREWDRIVER
Catalog Number 314.118
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: initial reporter is syntheses sales representative the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during routine incoming inspection of a loaner set, it was observed that the sddrive screwdriver was broken.There was no known patient or hospital involvement.This report is for one (1) scrdriver t25 self-holding l290 this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # 314.118.Synthes lot # 6646211.Release to warehouse date: april 25, 2011.Manufacturing location: jennersville.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the scrdriver t25 self-holding l290 (p/n: 314.118, lot #: 6646211) was returned for analysis.Visual inspection of the returned device did not found a broken condition.However, a crack was identified on the handle of the instrument.Device failure/defect identified? yes dimensional inspection: dimensional inspection cannot be performed due to post manufacturing damage.Document/specification review: current and manufactured revisions.Complaint confirmed: yes, complaint can be confirmed based on the available information.Investigation conclusion: the reported condition of the complaint device (scrdriver t25 self-holding l290) is confirmed.Device is cracked.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCRDRIVER T25 SELF-HOLDING L290
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13392508
Report Number2939274-2022-00293
Device Sequence Number17150172
Product Code HXX
UDI-Device Identifier07611819775169
UDI-Public(01)07611819775169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.118
Device Lot Number6646211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown